zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the equivalence between complementarity systems, projected systems and differential inclusions. (English) Zbl 1129.90358
Summary: We prove the equivalence, under appropriate conditions, between several dynamical formalisms: projected dynamical systems, two types of differential inclusions, and a class of complementarity dynamical systems. Each of these dynamical systems can also be considered as a hybrid dynamical system. This work both generalizes previous results and sheds some new light on the relationship between known formalisms; besides, it exclusively uses tools from convex analysis.

MSC:
90C33Complementarity and equilibrium problems; variational inequalities (finite dimensions)
34A60Differential inclusions
49J40Variational methods including variational inequalities
WorldCat.org
Full Text: DOI
References:
[1] Aubin, J. -P.; Cellina, A.: Differential inclusions. (1984) · Zbl 0538.34007
[2] Bensoussan, A.; Lions, J. -L.: Impulse control and quasi-variational inequalities. (1984) · Zbl 0373.49004
[3] Brézis, H.: Opérateurs maximaux monotones et semi-groupes de contraction dans LES espaces de Hilbert. (1973) · Zbl 0252.47055
[4] Brogliato, B.: Some perspectives on the analysis and control of complementarity systems. IEEE trans. Automatic control 48, No. 6, 918-935 (2003)
[5] Brogliato, B.: Absolute stability and the Lagrange -- Dirichlet theorem with monotone multivalued mappings. Systems & control lett. 51, 343-353 (2004) · Zbl 1157.93455
[6] C. Castaing, M. Valadier, Convex analysis and measurable multifunctions, Lecture Notes in Mathematics, vol. 580, Springer, 1977. · Zbl 0346.46038
[7] Cornet, B.: Existence of slow solutions for a class of differential inclusions. J. math. Anal. appl. 96, 130-147 (1983) · Zbl 0558.34011
[8] Cottle, R. W.; Pang, J. S.; Stone, R. E.: The linear complementarity problem, computer science and scientific computing. (1992) · Zbl 0757.90078
[9] Dupuis, P.; Nagurney, A.: Dynamical systems and variational inequalities. Ann. operations res. 44, No. 1 -- 4, 9-42 (1993) · Zbl 0785.93044
[10] F. Facchinei, J.S. Pang, Finite-Dimensional Variational Inequalities and Complementarity Problems, Springer Series in Operations Research, two volumes, Springer, 2003. · Zbl 1062.90002
[11] Heemels, W. P. M.H.; Schumacher, J. M.; Weiland, S.: Linear complementarity systems. SIAM J. Appl. math. 60, No. 4, 1234-1269 (2000) · Zbl 0954.34007
[12] Heemels, W. P. M.H.; Schumacher, J. M.; Weiland, S.: Projected dynamical systems in a complementarity formalism. Operations res. Lett. 27, No. 2, 83-91 (2000) · Zbl 0980.93031
[13] Henry, C.: An existence theorem for a class of differential equations with multivalued right-hand side. J. math. Anal. appl. 41, 179-186 (1973) · Zbl 0262.49019
[14] J.-B. Hiriart-Urruty, C. Lemaréchal, Convex Analysis and Minimization Algorithms, two volumes, Springer, Heidelberg, 1993.
[15] D. Kinderlehrer, G. Stampacchia, An Introduction to Variational Inequalities and their Applications, Pure and Applied Mathematics, vol. 88, Academic Press, New York, 1980. · Zbl 0457.35001
[16] M. Kunze, M.D.P. Monteiro-Marques, An introduction to Moreau’s sweeping process, in: B. Brogliato (Ed.), Impacts in Mechanical Systems, Lecture Notes in Physics LNP 551, Springer, Heidelberg, 2000. · Zbl 1047.34012
[17] S. Marcellin, Intégration d’Epsilon-Sous-Différentiels et Problèmes d’Évolution non Convexes, Ph.D. Thesis, University Montpellier 2, 2004.
[18] J.-J. Moreau, Rafle par un convexe variable (première partie), Lecture notes, séminaire d’analyse convexe, vol. 15, University of Montpellier, 1971.
[19] J.-J. Moreau, Rafle par un convexe variable (deuxième partie), Lecture notes, séminaire d’analyse convexe, vol. 3, University of Montpellier, 1972.
[20] Moreau, J. -J.: Evolution problem associated with a moving convex set in a Hilbert space. J. differential equations 26, 347-374 (1977) · Zbl 0356.34067
[21] Morosanu, G.: Nonlinear evolution equations and applications. (1988)
[22] Nagurney, A.; Zhang, D.: Projected dynamical systems and variational inequalities with applications. (1995) · Zbl 0865.90018
[23] Rockafellar, R. T.; Wets, R. J. -B.: Variational analysis. (1998) · Zbl 0888.49001
[24] Serea, O. S.: On reflecting boundary problem for optimal control. SIAM J. Control optim. 42, No. 2, 559-575 (2003) · Zbl 1041.49027
[25] Thibault, L.: Sweeping process with regular and nonregular sets. J. differential equations 193, No. 1, 1-26 (2003) · Zbl 1037.34007